# SDR P5CA9700970

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Dented
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BODY GEAR, O/B STRUT DOOR OUTER FACE DENT MARK.  SMOOTHED OUT DENT MARKS PER BOEING SRM 51-10-02.
